# SDR CALA2014063091379

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21DEF LT EMER LIGHT SOCKET BURNED.  R & R LT AFT EMER LIGHT RED ASSEMBLY AT SEAT 21DEF, OPERATIONS CHECKED GOOD IAW AMM 33-51-10.
